# SDR REXA2014031200032

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 20,617 hours, 18,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS 14 MARKS & 7 DAMAGED RIVET HEADS FROM SCREW.  REPAIRED IAW REO 601R-53-61-2155.
